# SDR SWAA2019062734194

- Difficulty date: June 20, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 45,625 hours, 27,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 907879
- Condition: Out Of Position
- Location: Mid Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SIDE EMERGENCY EXIT DOOR CLOSING ASSIST TETHER WILL NOT STAY IN PLACE ON OVERWING EXIT. / INSTALLED HARDWARE PER AMM.
